# SDR CALA2022060801448

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 66,297 hours, 22,685 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611021
- Condition: Dented
- Location: Fwd Cargo Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD CARGO DOOR SKIN DENTED 17" FROM FWD EDGE AND 12" FROM TOP MRASURED DENT AS 3.8 X 3 X .080.  W/Y = 37 WITHIN ALLOWABLE LIM ITS PER SRM 52-30-01 ALLOWABLE DAMAGE 1 DETAIL F.  INSTALLED DE NT DOT PER GMM 07-01-55 RE-INSPECTED DENT, NO PROGRESSION NOTED, REF SRM 52-30-01 ALLOWABLE DAMAGE 1 DETAIL F. RE=EVALUATED AND INSPECTED DENT 3.8X3X.O8O W/Y=37.5 FOUND WITHIN LIMIT PER SRM 52-30-01 DMG REMAINS. LOG PAGE WAS CONVERTED TO ELB FORMAT ON DEC 06, 2016 AT 18161976 RE-INSPECTED,NO FURTHER DAMAGE NOTED IAW GMM 6-35-05. ADD EMP:N REFERENCE AAR RFD NR 99931285, DENT ON FWD CARGO DOOR FOUND TO B E OUT OF LIMITS. PERFORMED PERMANENT REPAIR OF FWD CARGO DOOR IA W B737 SRM 52-00-01-2R-2; THIS IS A GATEGORY A REPAIR (WORK ACCO MPLISHED BY V918170 & AAR QC A-13 V918050).
